# SDR 95ZZZX1035

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31FN
- Make and model: Lear 35LEAR
- Aircraft serial: 033
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2300003272
- Condition: Damaged
- Location: Aileron
- Part time: 2,383 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2400-HOUR INSPECTION (CABLE CHANGE), THE CABLES LISTED UNDER SECTION 5 WERE FOUND TO HAVE NUMEROUS BROKEN STRANDS -- MORE THAN NORMALLY FOUND DURING A CABLE CHANGE.
